Azizi, A. and Zekhnini, A. and Taous, M. (2017) Capitulation in the Absolutely Abelian Extensions of some Number Fields II. Acta Mathematica Vietnamica, 42 (1). pp. 81-97.

Full text not available from this repository.
Official URL:


We study the capitulation of 2-ideal classes of an infinite family of imaginary biquadratic number fields consisting of fields k=ℚ(√pq1q2,i), where i=√−1 and q1≡q2≡−p≡−1 (mod 4) are different primes. For each of the three quadratic extensions K/ k inside the absolute genus field k(∗) of k, we compute the capitulation kernel of K/ k. Then we deduce that each strongly ambiguous class of k/ ℚ(i) capitulates already in k(∗). © 2016, Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item